# SDR AALA201705099030

- Difficulty date: May 2, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LONGITUDINAL FLOORBEAM UPPER SURFACE AT FASTENER HOLE, RBL 30 PLUS 2 INCHES, STRINGER 23R AND FR 68. REPAIRED FLOORBEAM PER SRM 53-00-14-283-002 AND 51-75-12.
